# SDR DL72W980341

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Part number: 6516350314
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC FOUND A .1875 INCH CRACK IN THE OUTBD AFT FLANGE OF THE RBL 8 VERT BEAM IN THE FS 1183 BLKHD, WHICH BEGINS AT WL 182.  REPAIRED PER ERA 362891-14, REV A.
